Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Fever and body ache every afternoon - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2233 Questions
Doctor :   Hi
User :   Hi
User :   I am
Doctor :   How can I help you?
User :   My wife is not well. She gets temp almost every afternoon
User :   around a deg more
User :   accompanied with body ache
User :   pl advise
Doctor :   Ok
Doctor :   Does she have any other associated symptoms?
User :   she had cough a few days back. but that is no more now
Doctor :   May I ask a few more questions pertaining to your problem?
User :   yes
Doctor :   Was it productive cough or dry cough ?
User :   dry cough
Doctor :   Does she have any 1.sneezings or 2.cold or 3.nasal block or 4.rhinitis now ?
User :   cough is no more now
Doctor :   How about 5. Throat pain 6. Difficulty in swallowing ?
User :   no
Doctor :   7. Any swelling in the neck ?
User :   no swelling
Doctor :   8. Any convulsions or shivering with fever ?
User :   no shivering
Doctor :   9. Any excess sweating after fever subsides ?
User :   no sweating either
Doctor :   10. Is the fever continuous or does it fluctuate ?
User :   the fever is very mild say upto 99.4
Doctor :   Ok,
User :   usually the temp goes up in afternoon
Doctor :   Not associated with any diarrhea or Vomitings ?
User :   no such thing
Doctor :   Good.
Doctor :   It might be simple Viral fever , very common for this part of the year.
User :   ok
Doctor :   Please follow the following medications : User :   sure
Doctor :   1. Dolo 650mg. Tab daily thrice for three days.
Doctor :   2. Karvol plus steam inhalation every evening and morning for three days.
Doctor :   3. Avoid exposuer to cold weather
User :   ok
Doctor :   4. Abstain from cool drinks, cold foods,etc.
User :   sute
User :   sure
Doctor :   5. Have lots of water.
Doctor :   Let us see if it doesnt decrease in 3 days.
User :   thanks
User :   for advise
Doctor :   Thank you for consulting me
Doctor :   Take care
Bye for now.
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor